# SDR SWAA2025060667135

- Difficulty date: May 3, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS500D AT LEVEL STR28R AT FWD CARGO COMPARTMENT 2025-291232 <[01].  REPLACED ANGLE-SUPPORT AND FASTENERS LOCATED BS500D AT LEVEL STR28R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A7902; SHEET: 126; REV: A. SEE INDIVIDUAL SIGN OFFS BELOW.; [02] CERTIFIED ACTION 1; COMPLETED.
